# SDR USAA050233

- Difficulty date: February 10, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Torn
- Location: Fuselage
- Part time: 50,570 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB WITH .5 INCH SQUARE SECTION TORN OUT, BS 847 AT S24R.  CUT OUT DAMAGE AND INSTALLED DOUBLER SPLICE AND NEW WEB PER SRM 51-70-13.  (M)
